Tinnitus Guide
 

Tinnitus and Statins: The Missing Link.

Tinnitus is an auditory condition that is related to many factors and tinnitus and statins have been found to have an intrinsic relation. Although it seems farfetched, considering that tinnitus is an auditory abnormality whereas statins are one of the most commonly used drugs in medicine, there are significant studies that have revealed a close connection.

What are statins?

·         Statins are drugs that are commonly used to lower cholesterol levels in the body.

·         Statins are available in the form of Lipitor, Lescol, Mevacor, Pravachol, Zocor, and Crestor. The statin drug Baycol was withdrawn from markets because of harmful side effects.

·         Clinical studies over the years have shown positive results in patients with coronary artery diseases and the drug has been seen to significantly reduce the risks of death resulting from a heart attack. This drug has been known to be beneficial for other conditions as well.

·         Statins are popular because they are considered efficient in improving blood cholesterol levels (by lowering the LDL – bad cholesterol). They are able to achieve this because they can effectively lower the enzyme called HMG Co-A reductase – which inhibits the liver’s ability to make cholesterol – in the body. They are also known to reduce plaques in arteries, reducing inflammation and reducing blood clot formations. 

Can Statin Drugs Help Tinnitus?

·         As with most medication and drugs, statins are not free from their side effects. Continuous use of statins over a long period of time has some significant side effects with negative repercussions.

·         While the statin drugs work wonders for cholesterol reduction, they also greatly lower the level of the enzyme CoQ10 in the body.

·         All enzymes in the body have specific purposes and their own usefulness in bodily functions. CoQ10 is known for its powerful antioxidant properties and as an energy source for cellular functions. Apart from these functions, CoQ10 is also useful for many other biochemical processes in the body.

·         Recent studies shave corroborated the fact that CoQ10 deficiency is related to creation of tinnitus symptoms in the ear. Case studies have yielded positive indications that CoQ10 supplements taken in the correct form and combination can help people suffering from tinnitus.

·         Tinnitus and statins are therefore likely to have a causal effect especially in some people who have a predisposition to develop tinnitus due to any malfunction in the body.

  A holistic treatment contains possibilities of bringing durable solution to complications arising from tinnitus .

 

Tinnitus And Statins

Click Here To Download The Only Holistic System That Cured My Severe Tinnitus!





Download Today!

Tinnitus And Statins

Download Now
Click Here To Download The Only Holistic System That Cured My Severe Tinnitus and Stopped the Constant Ringing in My Ears
Click Here!